Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 3, Pages 577–582 (Mi dan9061)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICAL PHYSICS

The method of the inverse problem of scattering and the singular integral equations for interacting massless fields

G. A. Alekseev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (805 kB)

English version:
Doklady Mathematics, 1985, 30:7, 565–568

Bibliographic databases:
UDC: 530.12:531.51
Presented: Л. И. Седов
Received: 05.04.1985

Citation: G. A. Alekseev, “The method of the inverse problem of scattering and the singular integral equations for interacting massless fields”, Dokl. Akad. Nauk SSSR, 283:3 (1985), 577–582; Dokl. Math., 30:7 (1985), 565–568

Citation in format AMSBIB
\Bibitem{Ale85}
\by G.~A.~Alekseev
\paper The method of the inverse problem of scattering and the singular integral equations for interacting massless fields
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 3
\pages 577--582
\mathnet{http://mi.mathnet.ru/dan9061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=800904}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985SPhD...30..565A}
\transl
\jour Dokl. Math.
\yr 1985
\vol 30
\issue 7
\pages 565--568
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985APC3800014}


Linking options:
  • http://mi.mathnet.ru/eng/dan9061
  • http://mi.mathnet.ru/eng/dan/v283/i3/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Burtsev, V. E. Zakharov, A. V. Mikhailov, “Inverse scattering method with variable spectral parameter”, Theoret. and Math. Phys., 70:3 (1987), 227–240  mathnet  crossref  mathscinet  zmath  isi
    2. G. A. Alekseev, “A New Integral Equation Form of Integrable Reductions of the Einstein Equations”, Theoret. and Math. Phys., 129:2 (2001), 1466–1483  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. G. A. Alekseev, “Monodromy-data parameterization of spaces of local solutions of integrable reductions of Einstein's field equations”, Theoret. and Math. Phys., 143:2 (2005), 720–740  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. G. A. Alekseev, “Integrability of Generalized (Matrix) Ernst Equations in String Theory”, Theoret. and Math. Phys., 144:2 (2005), 1065–1074  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. G. A. Alekseev, “Influence of electromagnetic fields on the evolution of initially homogeneous and isotropic universe”, Proc. Steklov Inst. Math., 281 (2013), 129–139  mathnet  crossref  crossref  mathscinet  isi  elib
    6. G. A. Alekseev, “Integrable and non-integrable structures in Einstein–Maxwell equations with Abelian isometry group $\mathcal G_2$”, Proc. Steklov Inst. Math., 295 (2016), 1–26  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:112
    Full text:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021